# SDR AWXA200601092

- Difficulty date: June 1, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367203000000
- Condition: Delaminated
- Location: Fuselage
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL WAS FOUND WITH DELAMINATION.  FLOOR PANEL 152 FF AFT CC WAS REPLACED IAW IRM 9701 FEVF AND SRM 53 -02-00 TABLE 201 PARA 86 AND 8H.
